HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A logic-based dynamical theory for a genesis of biological threshold

Files in This Item:
pre359.pdf2.27 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83505

Title: A logic-based dynamical theory for a genesis of biological threshold
Authors: Tsuda, I. Browse this author
Tadaki, K. Browse this author
Keywords: Threshold
Patchy and folding map
Logic-dynamics transformation
Internal· observer
Chaotic functional map
Issue Date: 1-Nov-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 359
Start Page: 1
End Page: 34
Abstract: Motivating the study of constructing a formal neuron in computer, we propose a logic-based dynamical theory for a genesis of biological threshold which specific pro­ teins like ion channel proteins or their network can be responsible for. By viewing such a protein or a protein network as a computation machine, the statements concerning the states of reaction chains which eventually activate or inactivate the protein are treated. Introducing dynamical systems, associated with an inference process on the statements with continuous truth values, we investigate invariant characters of such a dynamics, thereby we obtain a sigmoidal function for an invariant distribution func­tion of the truth values. The domain of solutions of functional equations regarded as a representation of the self-description of proteins or protein networks as a machine indicates the emergence of threshold, namely the realization of dyadic value, 0 or 1, b􀁃d on the continuous truth values takes place. The results obtained may highlight the mechanism of neuronal threshold in the framework different from population dy­namics. The derived dynamical systems may also provide a simple model of" demon" rectifying the thermal fluctutions to drive unidirectional movements.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69109
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University